# SDR 2006FA0001185

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: General aviation
- Engine: Ge CF650*
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Condition: Broken
- Location: Governor
- Component: Governor, Woodward
- Component part number: 9070M55P107OR8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR DISCHARGE PRESSURE RESTORING SPRING P/N 3018-248 HAS FRACTURED CLOSE TO THE SPRING SEAT 9.
